# SDR P5CA9700337

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1437-1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AND NON-STANDARD REPAIRS ON LOWER WING LEADING EDGE SKIN PANEL AT WS 1437.25 AND 1453.35.  REPAIRED PER BOEING SRM 57-30-30.
